# SDR SWAA2012111509429

- Difficulty date: September 17, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6549719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 380 BETWEEN STR 20L TO STR 21L OF THE AFT FACE PARTITION IN E/E COMPARTMENT.  REPAIRED SUPPORT ANGLE IAW SRM.
